# SDR SIMA20140408008

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 35,396 hours, 32,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A8946
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, NOSE GEAR DOORS REMAINED OPEN WITH GEAR UP, RETURNED TO MIA, NO OTHER GEAR ISSUES.  REPLACED NLG DOOR SEQUENCE PROX SWITCH IAW AMM 32-63-03. REFERENCE ITEM NR 2 OF THIS LOG PAGE FOR OPERATIONS CHECK.
